BACK
Publications of Ľubomír Török

 
Journals

  • Dobrev, S, Královič, R., Pardubská, D., Török, Ľ, Vrťo, I., Antibandwidth and cyclic antibandwidth of Hamming graphs,
    Discrete applied mathematics 161, Elsevier, iss. 10-11 (2013) pp. 1402-1408, ISSN: 0166-218X, ADCA.


  • Török, Ľ., Vrťo, I., A Special Antidilation Problem for Meshes and Hamming Graphs,
    Discrete Mathematics 312, Elsevier, iss. 14 (2012) pp. 2170-2176, ISSN 0012-365X, ADCA.


  • Török, Ľ., Vrťo, I., Antibandwidth of three-dimensional meshes,
    Discrete Mathematics 310 (2010) pp. 505-510, ISSN 0012-365X, ADCA.
  •     -conference version:
        Török, Ľ., Vrťo, I., Antibandwidth of three-dimensional meshes
         in Proc. Electronic Notes in Discrete Mathematics 28, Elsevier, (2007), 161-167, AEC.


  • Calamoneri, T., Massini, A., Török, Ľ., Vrťo, I., Antibandwidth of complete k-ary trees,
    Discrete Mathematics 309 no. 22 (2009) pp. 6408-6414, ISSN 0012-365X (0.502 - IF2008), ADCA.
  •     -conference version:
        Calamoneri, T., Massini, A., Török, Ľ., Vrťo, I., Antibandwidth of complete k-ary trees
        in Proc. Electronic Notes in Discrete Mathematics 24, Elsevier, (2006), 259-266, AEC.


  • Raspaud, A., Shröder, H., Sýkora, O., Torok, L., Vrťo, I., Antibandwidth and cyclic antibandwidth of meshes and hypercubes,
    Discrete Mathematics 309 (2009) pp. 3541-3552, ISSN 0012-365X (0.502 - IF2008), ADCA.


  • Torok, L., Upper bound for queue number of shuffle-exchange graph
    Acta Universitatis Mathiae Belii 11 (2004) pp 59-62, ADFB.



  • Proceedings
  • Török, Ľ, Vrťo, I.,
    Antibandwidth of d-dimensional meshes,
    in Proc.Combinatorial Algorithms 20th International Workshop, IWOCA 2009,
    Lecture Notes in Computer Science
    5874, Springer,
    Berlin, (2009), 471-477, ISBN 978-3-642-10216-5. ISSN 0302-9743, ADEB.

  • Dobrev, S., Královič R., Pardubská, D., Török, Ľ., Vrťo, I.,
    Antibandwidth and cyclic antibandwidth of Hamming graphs
    in Proc. Electronic Notes in Discrete Mathematics 34, Elsevier, (2009), 295-300, ISSN 1571-0653, ADEB.

  • Sýkora, O., Torok, L., Vrťo, I., The cyclic antibandwidth of Meshes and Hypercubes,
    in Proc. Electronic Notes in Discrete Mathematics 22, Elsevier, (2005), 223-227, ADEB.

  • Torok, L., Volumes of 3D drawings of homogenous product graphs,
    in Proc. SOFSEM 2005, Lecture Notes in Copmuter Science 3381, Springer, (2005), 414-417, ADEB.

  • Torok, L., Vrt'o, I., Layout volumes of the Hypercube,
    in Proc. Graph Drawing 2004, Lecture Notes in Copmuter Science 3383, Springer, (2004), 414-242, ADEB.
  •  
    BACK